Equation-based interpolation and incremental unknowns for solving the Helmholtz equation

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00530819
Contributor : Pascal Poullet <>
Submitted on : Friday, October 29, 2010 - 11:55:20 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

Collections

Citation

Pascal Poullet, Boag Amir. Equation-based interpolation and incremental unknowns for solving the Helmholtz equation. Applied Numerical Mathematics, Elsevier, 2010, 60 (11), pp.1148-1156. ⟨10.1016/j.apnum.2009.12.006⟩. ⟨hal-00530819⟩

Share

Metrics

Record views

147